Posted by Johnna
on September 22, 2000 at 22:42:45:
In Reply to: 3 year old son just put on tegritol posted by Danny on September 22, 2000 at 10:48:08:
: we are at the hospital and my son has just recovered from a seizure. it is the third one we are aware of. the first two happened in his sleep. his eeg showed spikes from the right temporal region and he was diognosed with rulondic epolepsy, we were told these eposodes would only occur during sleep. however yesterday he was awake and experienced another seizure. he has began tegratol. i am now searching for information with regards to tegritol and family support for epilepsy. any info is appreciated.
I hope your son is doing better. I have been taking Tegretol for several years. I had breakthough
seizures and can't tolerate high dosages. I now take it in combination with Lamictal. I am doing
great. But remember everyone reacts different. The most comon side effect is sleepiness. You
can find all the imformation you want through the internet. Just look up anti convulsants or
seizure medications and their side effects. You probably could also find imformation on family
support and epilepsy in your area. Hope this helps you. Good luck and God bless!